MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36723
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event estimated using first day of procedure month: (b)(6) 2024.
 
Event or Problem Description
It was reported that insufficient roll off occurred.In (b)(6) 2024, the patient underwent a hepatic radio frequency ablation (rfa) procedure with an rf3000 generator and a 17g, 5cm x 15cm rf leveen needle.The lesion measured about 25mm.Ablation was performed with two heat-up times at 200w for 15 minutes without reaching roll-off.No patient complications were reported.Post rfa procedure, in (b)(6) 2024, magnetic resonance imaging (mri) was performed, which concluded that the treatment had been successful even though the lesion had increased in size and no post-therapeutic scarring was visible.

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20026016
Report Number2124215-2024-51890
Device Sequence Number12957896
Product Code GEI
UDI-Device Identifier08714729454915
UDI-Public08714729454915
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36723
Device Catalogue Number36723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown